Lichen Planus Occurring after Influenza Vaccination: Report of Three Cases and Review of the LiteratureSato N.A. · Kano Y. · Shiohara T.
Department of Dermatology, Kyorin University School of Medicine, Tokyo, Japan Dermatology 2010;221:296–299 (DOI:10.1159/000321191)
Although influenza vaccine is thought to be effective and safe, it occasionally causes systemic reactions such as toxic epidermal necrolysis, bullous pemphigoid, lichen planus (LP), etc. The period of increased risk of developing these events was different depending on the immune responses induced by the vaccination. We report 3 cases of LP which appeared after an influenza vaccination. Our cases indicate that the period of increased risk of developing vaccine-related LP was concentrated within 2 weeks after vaccination, and that the vaccine alone represents a triggering factor necessary for immune alteration sufficient for the development of LP. Because these adverse events tend to develop over a predictable time course, the time of onset may give an important clue to the diagnosis of vaccine-related diseases. We suggest that a history of recent vaccination should be sought in all patients presenting with linear LP.
|Direct payment||This item at the regular price: USD 33.00|
|Payment from account||With a Karger Pay-per-View account (down payment USD 150)
you profit from a special rate for this and other single items.
This item at the discounted price: USD 23.00